Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Closure theorems for some discrete subgroups of $ R\sp{k}$


Author: R. P. Gosselin
Journal: Trans. Amer. Math. Soc. 131 (1968), 409-419
MSC: Primary 42.51
DOI: https://doi.org/10.1090/S0002-9947-1968-0221219-5
MathSciNet review: 0221219
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose, Direct sum theorems for Haar measures, Trans. Amer. Math. Soc. 61 (1947), 122-127. MR 0019619 (8:438e)
  • [2] R. P. Gosselin, On the $ {L^p}$ theory of cardinal series, Ann. of Math. 78 (1963), 567-581. MR 0156154 (27:6086)
  • [3] -, On Fourier transforms with small support, J. Math. Anal. Appl. 13 (1966), 166-178. MR 0192269 (33:496)
  • [4] E. Hewitt and K. A. Ross, Abstract harmonic analysis, Academic Press, New York, 1963.
  • [5] L. Hörmander, Estimates for translation invariant operators in $ {L^p}$ spaces, Acta Math. 104 (1960), 93-140. MR 0121655 (22:12389)
  • [6] M. Plancherel and G. Pólya, Fonctions entières et intégrales de Fourier multiples, Comment. Math. Helv. 9 (1937), 224-248.
  • [7] H. P. Rosenthal, Projections onto translation-invariant subspaces of $ {L^p}(G)$, Mem. Amer. Math. Soc., No. 63, 1966. MR 0211198 (35:2080)
  • [8] W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 0152834 (27:2808)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.51

Retrieve articles in all journals with MSC: 42.51


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0221219-5
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society